Previous |  Up |  Next


Title: Sur les quatre sommets d'un ovale (French)
Title: On four vertices of an oval (English)
Author: Hostinský, Bohuslav
Language: French
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 64
Issue: 6
Year: 1935
Pages: 193
Category: math
DOI: 10.21136/CPMF.1935.123587
Date available: 2009-08-29T18:21:59Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_064-1935-6_37.pdf 168.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo